# SDR U2RA201207120007

- Difficulty date: July 2, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2283
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L5 DOOR CUT OUT AFT EDGE FOUND CORROSION AT STA 2283.
